Slipping again

I was starting to get stable the last few weeks and some of my delusions were seeming less believable. Then I took a new med and ever since I took it if been in a super negative mood and feeling really agitated. My p-doc took me off yesterday but I still woke up hating everyone.

I guess I’m not posting for advice but just saying…

2 Likes

What was the new med? Was it a new antipsychotic?

1 Like

No… it was chantix a quite smoking med. The doc and pharmacist warned me it could cause these side effects but I read something about it only happening in 5% of people who took it.

I really hope it was the chantix because I don’t want to go back… To the terrifying world I use to live in.

1 Like

Yea it might hav been dat my mate tried chantix and ended up in a n e for mental health.

But on the plus, it did stop his smoking.

Wishing you well.

Thanks Zoe :pray:t5: my doctor increased my Wellbutrin because I guess it can help you quit too! I hope I get back stable and drop the cigs :roll_eyes:

3 Likes

I’m sorry this happened to you @AKendrick

Yeah the increased dose of Wellbutrin could help

Good luck with everything

3 Likes